Summation Inequalities to Bounded Real Lemmas of Discrete-Time Systems With Time-Varying Delay



Zhang, Chuan-Ke, He, Yong, Jiang, Lin, Wu, Min and Zeng, Hong-Bing
(2017) Summation Inequalities to Bounded Real Lemmas of Discrete-Time Systems With Time-Varying Delay. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 62 (5). 2582 - 2588.

[img] Text
Technical Note 15-1603 2016 IEEE TAC.pdf - Accepted Version

Download (114kB)
Item Type: Article
Uncontrolled Keywords: Discrete-time system, time-varying delay, summation inequality, bounded real lemma
Depositing User: Symplectic Admin
Date Deposited: 12 Aug 2016 08:34
Last Modified: 12 Dec 2019 12:10
DOI: 10.1109/TAC.2016.2600024
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3002905
Repository Staff Access